# SDR AALA200810117

- Difficulty date: October 21, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 55,703 hours, 28,822 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD DOORWAY RIGHT MID DOOR STOP BRACKET CRACKED AT UPPER FASTENER (STA 1338).  INSTALLED NEW BRACKET PER SRM 51-01.
